Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Colloquium Mathematicum

Tom 76

Warszawa-Wrocław 1998

Spis treści

P. LefevreOn some properties of the class of stationary sets1-18
G. HerzogOn a theorem of Mierczyński19-29
M. LeA note on the diophantine equation (k 2) − 1 = q^n + 131-34
E. Ferreyra
T. Godoy
M. Urciuolo
Endpoint bounds for convolution operators with singular measures35-47
J. WuDoubling measures with different bases49-55
P. MalickiGeneralized coil enlargements of algebras57-83
M. Galvāo
P. Smith
Chain conditions in modular lattices85-98
T. KeletiPeriodic Lip^α functions with Lip^β difference functions99-103
C. RingelThe Ziegler spectrum of a tame hereditary algebra105-115
W. Liu
G. Williams
Exact Neumann boundary controllability for second order hyperbolic equations117-142
K. NowakCertain function spaces related to the metaplectic representation143-152
R. SzwarcNorm estimates of discrete Schrödinger operators153-160
Y. Ahn
G. Choe
On normal numbers mod 2161-170
K. HareSidonicity in compact, abelian hypergroups171-180
J. MierczyńskiThree-dimensional cooperative irreducible systems with a first integral181-190
J. CarterModule structure of integers in metacyclic extensions191-199
G. SampsonL^2 estimates for oscillatory integrals201-211
M. Čadek
J. Vanžura
On 4-fields and 4-distributions in 8-dimensional vector bundles over 8-complexes213-228
M. Golasiński
D. Gonçalves
Comultiplications of the wedge of two Moore spaces229-242
J. WeymanThe Grothendieck group of GL(F) × GL(G)-equivariant modules over the coordinate ring of determinantal varieties243-263
M. Filaseta
S. Konyagin
On a limit point associated with the abc-conjecture265-268
F. Wehrung
M. Ploščica
J. Tůma
Congruence lattices of free lattices in non-distributive varieties269-278
R. Deszcz
K. Arslan
Y. Çelik
R. Ezentaş
On the equivalence of Ricci-semisymmetry and semisymmetry279-294
S. KasjanMinimal bipartite algebras of infinite prinjective type with prin-preprojective component295-317
P. CohnCorrection to “The universal skew field of fractions of a tensor product of free rings” (Colloq. Math. 72 (1997), 1–8)319-319

Strona główna   Powrót